# SDR DALA12003537003

- Difficulty date: July 11, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 56,060 hours, 7,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, EMERGENCY ESCAPE PATH LIGHTS FAILED TEST AT ROWS 10 THRU 14.  REPLACED BATTERY SUPPLY M33098 AS PER AMM 33-51-06-960-802.  OPS CHECKED GOOD.
